Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 2


Published
on

July 1, 2017


Pages

147-154


DOI

Article

Oscillation of Second-Order Nonlinear Impulsive Dynamic Equations on Time Scales

Check for updates


Authors

H. A. Agwa Affiliation:
Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
, Ahmed M. M. Khodier Affiliation:
Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
and Heba M. Atteya* Affiliation:
Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt


Abstract

In this paper, we use Riccati transformation technique and the impulsive inequality to establish some new oscillation criteria for the second-order nonlinear impulsive dynamic equation on a time scale T. Our results generalize and extend some pervious results [14,15,16,18,20]. Finally, we give some examples to show that impulses play a dominant part in the oscillations of dynamic equations on time scales and to illustrate our main results.


Keywords

Oscillation, time scales, impulsive dynamic equations


Citation

Agwa, H. A., Khodier, A. M. M., & Atteya, H. M. (2017). Oscillation of second-order nonlinear impulsive dynamic equations on time scales. Journal of Analysis & Number Theory, 5(2), 147–154. https://doi.org/10.18576/jant/050209

Published by: Engineering Journals

Engineering Journals Logo